# SDR WX0A2015042272541

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 51,642 hours, 34,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, GEAR DOOR OPEN LIGHT CAME ON.  FOLLOWED QRH 32.5 & LIGHT EXTINGUISHED WITH 3000 PSI HIGH PRESS & THEN CAME BACK ON AT 1500 PSI LOW PRESS.  AFTER ABOUT 10 MIN THE GEAR DOOR OPEN LIGHT WENT OUT AT THE NORMAL LOW PRESS 1500 PSI.  CHECKED OPERATION OF GEAR DOOR OPEN INDICATION IAW MM 32-60-00.  OPERATIONS CHECKED GOOD.
